1887
Volume 4, Issue 3
  • ISSN 0378-4177
  • E-ISSN: 1569-9978
USD
Buy:$35.00 + Taxes
Preview this article:
Zoom in
Zoomout

The Limits of a Linguistic Approach to Metaphor, Page 1 of 1

| /docserver/preview/fulltext/sl.4.3.02cas-1.gif

Loading

Article metrics loading...

/content/journals/10.1075/sl.4.3.02cas
1980-01-01
2019-10-22
Loading full text...

Full text loading...

References

http://instance.metastore.ingenta.com/content/journals/10.1075/sl.4.3.02cas
Loading
  • Article Type: Research Article
This is a required field
Please enter a valid email address
Approval was successful
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error